# SDR 05FDEA01521

- Difficulty date: June 6, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 42,950 hours, 30,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK IN VERTICAL CHORD COMMON TO BS 870 BULKHEAD AND RIGHT KEELBEAM 6 INCHES UP FROM BOTTOM END OF CHORD.  *S/D*  REPLACED BS 870 CHORD PER SRM 51-30-2.
